# SDR MWEA070162

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N922ME
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 7,737 hours, 4,211 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0373
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SYSTEM FAIL ALERT AND ENGINE POWER BEGAN TO DECREASE.  REMOVED AND REPLACED LEFT ENGINE EEC.
